# SDR CA140205005

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech D95A
- Aircraft time: 14,748 hours
- Engine: Lyc IO360B1B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G195X6758
- Condition: Defective
- Location: Tire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED A PIN HOLE IN THE SIDE WALL OF THE INNER TUBE.
